Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Antibiotics for stomach bacteria

Premium Questions

Dr. Tayyab Malik MD

to my doctor, who suggested that I get breath tested for the h.pylori bacteria in my stomach. I did ...My father died rather suddenly from stomach cancer at the age of 43. Because he died at a rather ... View answer

Answered by : Dr. Tayyab Malik ( Gastroenterologist)
Dr.  Shoaib Khan MD

? And, is it common practice to prescribe antibiotics for bacteria infection without evidence ...Yesterday I was seen by a nurse practitioner at a local clinic for ongoing (since Aug.2014) stomach ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr.  Prof. Kunal Saha MD

bloated every day. My gastroenterologist said that that I have bacteria in my stomach and prescribed 2 ... and was told: The acid in my stomach is elevated. Took pills and it helped but after 3 months... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Rakhi Tayal MD

my vaginal opening & I have dull aching pain in bottom of my stomach & low back. I had a total hyst ... a clinic appt on Mon? Do I have protection from the pneumonia & any stool bacteria since I've been ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Ratnakar Kini MD

the antibiotics cure to kill the bacteria associated with ulcers. It hasn't help. I throw up from water and food ...Hi, I have been suffering with stomach pain for about two months, at first I thought... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)

Public Forum Discussions

Dr.    Mohammed Taher Ali MD

the bacteria....is this the correct antibiotic for me to be on? ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Sabiha Banu MD

the stomach test and said no, it is this stomach bacteria we found and I did 10 day course of antibiotic plera or something, Now my stomach still bothers me and sometime my side does... View answer

Answered by : Dr. Sabiha Banu ( Anesthesiologist)
Dr. T Chandrakant MD

due o H pyalori bacteria infection, have been treated with standard medication of two antibiotics ...hi, i am 38 years old male, have stomach discomfort for last 4 months, have done both scopes ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Bhagyesh V. Patel MD

slime and due to thr prolaps the bacterial infection of the vagina. Or whether the problem is bacteria ... not start after the last antibiotic treatment.. It did not help with the belly symptoms however. PS:... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Mukund Savaskar MD

Hi Dr. Rynne, I have chills, fatigue, stomach discomfort, night sweats, frequent night urination. I ... these issues happenned, I have had stomach discomfort, fatigue and dizziness. In my recent visit to my... View answer

Answered by : Dr. Mukund Savaskar ( General Surgeon)

Mobile Questions and Answers

Dr. Matt Wachsman MD

Fundal erosion is an ulcer into the surface of part of the stomach. Helicobacter is a bacteria that infects the stomach and causes this. Furthermore, ulcers stay and get worse unless the infection is...

Dr.   Sudhir Kumar MD

It would be a stomach infection caused by a bacteria or virus. As of now, take symptomatic treatment for pain relief and vomiting, with naproxen tablet and ondansetron tablets. If problem persists, please get...

Dr. Vishal Garala MD

Hi Means do you have diarrhea? Then need to treat with antibiotics and symptomatic treatment with Electrolyte powder and fluids. Thank you.